# SDR FDEA201002040327

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 377 LBL-47 HAS DEEP SCRATCH ON UPPER FLANGE.  R & R UPPER T-CHORD MEASURED OUT OF LIMITS IAW SRM 53-00-51, FIG 201 REPAIR 3 AND SRM 53-00-01 FIG 101 DETAIL III.  FABRICATED REPAIRS ON MAE TRAVELER NR T10/819048, T10/819047.  CLASSIFIED CATEGORY :"A" MAJOR REPAIR
